Barioli, Francesco
Decreasing diagonal elements in completely positive matrices
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 13-25
Zbl 0922.15013 | MR 1675318
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__13_0

Bibliographie

[1] F. Barioli, Completely positive matrices with a book-graph, Linear Algebra and its Applications, 277 (1998), pp. 11-31. MR 1624496 | Zbl 0932.05055

[2] A. Berman - R. Grone, Bipartite completely positive matrices, Proc. Cambridge Phil. Soc., 103 (1988), pp. 269-276. MR 923678 | Zbl 0658.15019

[3] A. Berman - D. Hershkowitz, Combinatorial results on completely positive matrices, Linear Algebra and its Applications, 95 (1987), pp. 111-125. MR 907395 | Zbl 0623.05040

[4] M. Kaykobad, On nonnegative factorization of matrices, Linear Algebra and its Applications, 96 (1988), pp. 27-33. MR 910984 | Zbl 0626.15010

[5] N. Kogan - A. Berman, Characterization of completely positive graphs, Discrete Math., 114 (1993), pp. 287-299. MR 1217760 | Zbl 0783.05071

[6] L. Salce, Lezioni sulle Matrici, Decibel-Zanichelli, Padova (1993).

[7] L. Salce - P. ZANARDO, Completely positive matrices and positivity of least square solutions, Linear Algebra and its Applications, 178 (1993), pp. 201-216. MR 1197504 | Zbl 0765.15012